# SDR SWAA2012051504038

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 31,330 hours, 20,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BOTTOM EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT IAW MM.
